# SDR CALA2024071702054

- Difficulty date: July 16, 2024
- Submitted: July 17, 2024
- Operation: Air carrier
- Aircraft: N69888
- Make and model: Boeing 737924ER
- Aircraft serial: 42191
- Aircraft time: 28,752 hours, 10,305 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MULT-33-3-0004, EMERGENCY LIGHT BATTERY PACK (M1695) AT R/H MID EXIT DOORS FAILED CHECK. REMOVED EMERGENCY LIGHT BATTERY PACK (M1695) AT RH MID EXIT DOOR S PN D717-01-100  AND INSTALLED EMERGENCY LIGHT BATTERY PACK (M1695) PN AD-D717-01-100  IAW AMM 33-51-06-960-80 5. REFER TO CARD # 4360/22597 FOR OPS CHECK.
